Rectification
Bulletin de la Société Mathématique de France, Tome 15 (1887) , p. 33.
@article{BSMF_1887__15__33_2,
     author = {Neu, L.},
     title = {Rectification},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {33--33},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {15},
     year = {1887},
     doi = {10.24033/bsmf.330},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.330/}
}
Neu, M. L. Rectification. Bulletin de la Société Mathématique de France, Tome 15 (1887) , p. 33. doi : 10.24033/bsmf.330. http://archive.numdam.org/articles/10.24033/bsmf.330/